Journal Report

Mathematica Slovaca

Download PDF
Journal Information
Journal Title
Mathematica Slovaca
Publisher
Walter de Gruyter GmbH
ISSN
0139-9918
E-ISSN
1337-2211
Database
SCOPUS
Domain
Not available
Classification History
Year A+ A B C
2026 ✓ ✓
2025 ✓ ✓
2024 ✓ ✓
2023 ✓
2021/2022 ✓
2020 ✓
2019 ✓ ✓
2018 ✓
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
The fractal characteristics of the Catalan sequence
Yifan Zhang, Yongshun Liang
2026-10-26
Generalized Putnam-Fuglede theorems and the range-kernel orthogonality of an elementary operator in C <sub> <i>p</i> </sub> classes
Mohamed Bousmaha, Mohamed Morjane, Mohamed Ech-Chad
2026-10-21
On natural homomorphisms of Witt rings of orders in pure number fields
Paweł Gładki, Mateusz Pulikowski
2026-10-2
Robustness of infinite frames and Besselian structures
Shankhadeep Mondal, Geetika Verma, Ram Narayan Mohapatra
2026-10-2
On the equation <i>x</i> <sup>4</sup> - <i>y</i> <sup>4</sup> = <i>D</i>
Tho Nguyen Xuan
2026-10-1 Vol. 76 Issue 5 Pages 1151-1167
Frontmatter
2026-10-1 Vol. 76 Issue 5 Pages i-iv
Certain properties and applications of Hermite–Fubini–Appell polynomial systems in mathematical physics
Shahid Ahmad Wani, Mohra Zayed, Francesco Aldo Costabile et al.
2026-9-11
On the Feller weak law of large numbers in noncommutative probability
Nguyen Van Quang
2026-9-11
Two equations on compact trans-Sasakian three-manifolds
Wenjie Wang, Ximin Liu
2026-9-11
A <i>κ</i> -extension of Hermite polynomials in the framework of Kaniadakis calculus
Cemile Akdoğan, Mehmet Açıkgöz, Resul Ateş
2026-9-11
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 27, 2026 20:48